Публикация №1308

Название публикацииPOWER LOSSES OF SOME ASYMPTOTICALLY EFFICIENT TESTS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2001
Том106
Номер1
ГлаваНе задан
Страницы2634-2651
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1995) A FORMULA FOR DEFICIENCY: ONE SAMPLE L- AND R-TESTS. 1

(1995) A FORMULA FOR DEFICIENCY: ONE SAMPLE L- AND R-TESTS. 2

(1997) ASYMPTOTIC ANALYSIS OF THE DISTRIBUTIONS OF SOME ASYMPTOTICALLY EFFICIENT TEST STATISTICS

(1998) DEFICIENCIES OF COMBINED L-TESTS

(1999) HIGHER ORDER ASYMPTOTIC OPTIMALITY IN TESTING PROBLEMS WITH NUISANCE PARAMETERS. 1

(1997) SOME PROPERTIES OF ASYMPTOTICALLY EFFICIENT U-STATISTICS